# SDR SWIA202160313

- Difficulty date: June 6, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 37,680 hours, 27,589 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Vert To Fuse
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH VERTICAL STAB TO FUSELAGE FWD DRAG ANGLE HAS SUSPECTED CRACK     (C-CHECK RO 8/16/2021)    REPAIRED LEFT-HAND VERTICAL STAB. TO FUSELAGE FWD DRAG ANGLE. REF.  REO 670-55-31-018 REV -A DATED 2016-11-10. /  SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH TASK CARD 51-900-1002-SKY.
